Translator Disclaimer
February 2016 Degenerate and dihedral Heun functions with parameters
Raimundas VIDŪNAS
Hokkaido Math. J. 45(1): 93-108 (February 2016). DOI: 10.14492/hokmj/1470080750

Abstract

Just as with the Gauss hypergeometric function, particular cases of the local Heun function can be Liouvillian (that is, ``elementary'') functions. One way to obtain these functions is by pull-back transformations of Gauss hypergeometric equations with Liouvillian solutions. This paper presents the Liouvillian solutions of Heun's equations that are pull-backs of the parametric hypergeometric equations with cyclic or dihedral monodromy groups.

Citation

Download Citation

Raimundas VIDŪNAS. "Degenerate and dihedral Heun functions with parameters." Hokkaido Math. J. 45 (1) 93 - 108, February 2016. https://doi.org/10.14492/hokmj/1470080750

Information

Published: February 2016
First available in Project Euclid: 1 August 2016

zbMATH: 1364.33022
MathSciNet: MR3532124
Digital Object Identifier: 10.14492/hokmj/1470080750

Subjects:
Primary: 33C05, 33E30, 57M12

Rights: Copyright © 2016 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.45 • No. 1 • February 2016
Back to Top